| Catalog Number |
R2275 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
Event or Problem Description
The account alleges that during a concomitant transoral incisionless fundoplication (ctif) procedure, the physician elected to abort the procedure prior to completion.After placement of twelve fasteners to secure the anterior and posterior corners of the fundoplication wrap, the physician noted a loss of insufflation.Upon inspection away from the esophagogastric (eg) junction and into the gastric wall area, the physician observed what appeared to be a tear in the stomach wall.The physician subsequently applied nine endoscopic clips to close the suspected tear after the merit medical device was removed from the patient.No additional fasteners were deployed, and the case was concluded at that point.